# SDR DALA2016041903018

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 694, LONGERON 26 LT AT KEELBEAM AREA.  SM, CARD 24, ZONE 140. FRAME WAS REPAIRED IAW SRM 51-70-11, FIG 201, 51-41-02 AND 51-41-05 CRACK LENGTH 0.650".
